# SDR GLBA20090315A

- Difficulty date: March 3, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Low Torque
- Location: Rt Propeller
- Stage of operation: TO
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF BECAUSE THE RT PROPELLER RPM ONLY CAME UP TO 1600 AND THEY THEN ABORTED THE TAKEOFF. MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THE RIGHT PROPELLER GOVERNOR OUT RIG. MAINTENANCE RIGGED THE ENGINEBY TURNING THE PROP RPM SCREW OUT AND TESTED THE SYSTEM I.A.W. MM 71-00-00. RII INSPECTION COMPLIED WITH IAW TASKCARD 4.3.13. INSPECTION WAS SATISFACTORY.
